# SDR SWAA2020032442644

- Difficulty date: February 22, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N552WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30744
- Aircraft time: 59,169 hours, 33,658 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skate Angle
- Part number: 147A3200
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING ON THE RIGHT SKATE ANGLE AT VERTICAL STAB BS 1011 RBL14.         REMOVED, LOCATED, DRILLED AND INSTALLED SKATE ANGLE STA. 1011 RBL 14 PER SRM 51-40-05 FIG.4, SRM 51-40-02 PAR 4B, DWG. 147A3200 AND DWG. 147A0030. 91195U 3-4-20
